I have been using roxys for about 3 years, and up until the last 3 months i was using 2-4 30s 2 to 3 times a week with no withdrawal on my off days. For the past three months I have IVed 2-4 every day. I am on day 2 with nothing and am feeling no pain or discomfort at all. So, my question is if I have some rough days ahead or am I some kind of medical anomoly?
VERY RARELY we get what I wound call a free pass which is a blessing and a curse.A blessing if u r truelly ready to quit and get aftercare etc but 99%of the time when people r this lucky the1time they end up using again thinking they can stop with no w/d anytime they want and the next time they quit they r hit with deathly feeling withdrawals.u r shooting them too.U need to get on ur knees and thank god for ur luck this once and run with it dont think ur immune cause ur not l.Also ur not necessary out of the woods yet but VERY LUCKY DONT BLOW IT!!!!
i use to b one of those ppl i used xanax no wd then vic no wd then drinking non wd methadone and xanax worst withdrawals ever then herion even worse now i take pills here and theere and i get it all the time for some reason i never did nonw i cant get rid of the wd and it ***** a$$
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.